# SDR SWIA202156838

- Difficulty date: January 22, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559 S25l-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN SURFACE HAS MINOR CORROSI0ON IN MULTIPLE SPOTS FROM F.S. 559.00+80  TO F.S. 559.00+112 FROM STRGR 25L TO 25R   (C-CHECK) RO 3/10/2021    REPAIRED MINOR CORRODED AREAS OF EXTERIOR SKIN FROM FS559.00+80 TO FS 559.00+112 FROM STRGR 25L TO 25R IAW  MHIRJ REO 601R-53-51-559 REV-- DATED 2021-02-06. WEIGHT AND BALANCE NOT AFFECTED. COMPLETED SKYWEST FORMS M-337 AND M-131 AS REQUIRED. LEAK CHECK "GOOD"
